×

zbMATH — the first resource for mathematics

Interpolation theorems for operators in function spaces. (English) Zbl 0162.44504

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Calderón, A.P, Spaces between L1and L∞ and the theorem of Marcinkiewicz, Studia math., 26, 273-299, (1966) · Zbl 0149.09203
[2] Eisenstadt, B.J; Lorentz, G.G, Boolean rings and Banach lattices, Illinois J. math., 3, 524-531, (1959) · Zbl 0087.31703
[3] Eisenstadt, B.J; Lorentz, G.G, Concave functions, rearrangements and Banach lattices, Michigan math. J., 7, 161-170, (1960) · Zbl 0192.23305
[4] Kreĭn, S.G; Petunin, Ju.I, Scales of Banach spaces, Uspehi mat. nauk, 21, 89-168, (1966) · Zbl 0173.15702
[5] Lorentz, G.G, Some new functional spaces, Ann. math., 51, 37-55, (1950) · Zbl 0035.35602
[6] Lorentz, G.G, Bernstein polynomials, (1953), University of Toronto Press Toronto · Zbl 0051.05001
[7] Luxemburg, W.A.J, Banach function spaces, () · Zbl 0068.09204
[8] Magenes, E, Interpolation spaces and partial differential equations, Uspekhi mat. nauk, 21, 169-218, (1966)
[9] Mitjagin, B.S, An interpolation theorem for modular spaces, Mat. sb. N.S., 66, 473-482, (1965)
[10] Mori, I; Amemiya, I; Nakano, H, On the reflexivity of semicontinuous norms, (), 684-685 · Zbl 0066.35401
[11] Orlicz, W, Ein satz über die erweiterung von linearen operationen, Studia math., 5, 127-140, (1934) · Zbl 0013.21101
[12] Orlicz, W, On a class of operations over the space of integrable functions, Studia math., 14, 302-309, (1953-1954)
[13] Stein, E.M; Weiss, G, An extension of a theorem of Marcinkiewicz and some of its applications, J. math. mech., 8, 263-284, (1959) · Zbl 0084.10801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.